# SDR SIMA20150804002

- Difficulty date: August 4, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 32,256 hours, 23,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670330001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD AFT LOWER WEB AT FS 280.00 IS CORRODED.  REPAIRED IAW EO CR-53MR-174 PART B.
